Artículos de revistas
ON THE RELATION BETWEEN 2 LOCAL CONVERGENCE THEORIES OF LEAST-CHANGE SECANT UPDATE METHODS
Registro en:
Mathematics Of Computation. Amer Mathematical Soc, v. 59, n. 200, n. 457, n. 481, 1992.
0025-5718
WOS:A1992JV30100009
10.2307/2153067
Autor
MARTINEZ, JM
Institución
Resumen
In this paper, we show that the main results of the local convergence theory for least-change secant update methods of Dennis and Walker (SIAM J. Numer. Anal. 18 (1981), 949-987) can be proved using the theory introduced recently by Martinez (Math. Comp. 55 (1990), 143-167). In addition, we exhibit two generalizations of well-known methods whose local convergence can be easily proved using Martinez's theory. 59 200 457 481
Ítems relacionados
Mostrando ítems relacionados por Título, autor o materia.
-
Pedagogy of the Possessed: re-thinking the Dancer-Researcher-Performer (BPI) method in dance curricula in Brazil
Hofling (University of North Carolina – Greensboro, United States of America), Ana Paula -
A new method for the analysis of signals: the Square-Wave method
Skliar, Osvaldo; Medina, Víctor; Monge, Ricardo E.